I have severe vomiting and nausea during my period. It's not happening every month but every 3-4 months Could this possibly be a thyroid problem? I vomit the entire 3-4 days causing dehydration. The only med I can take is Promethazine suppositories. I w?as on birth control for 10 yrs but has been off for 7 this problem started when I was younger thats the reason for starting birth control. Why is this problem reoccuring after so long? HELPPPP I can't keep vomiting like this any thoughts?
It is common for most women to suffer abdominal discomfort, nausea, bloating during menstruation. It may be speculated that the release of natural substances called prostaglandins which cause contractions of the uterine walls, resulting in unpleasant symptoms such as nausea. Endometriosis can cause nausea during menstruation. It may be associated with other symptoms like diarrhea, bloating sharp rectal pain and abdominal cramps. It is best to get yourself evaluated by your gynecologist and get the diagnosis confirmed. I do hope it helps.
Take care and best regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.